# SDR DL72K960245

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516224101
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOR NR 1 LEADING EDGE SLAT, RIB NR 15 WAS FOUND CRACKED.  REPAIRED PER MM 57-54-0.
